# SDR FDEA202409251362

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 12,999 hours, 5,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876100
- Condition: Dented
- Location: Zone 200
- Part time: 12,999 hours, 5,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FLOOR PANEL 242SFF WITH DENTS MDC FLOOR PANEL 242SFF WAS REPAIRED IAW B767 SRM 53-00-50-2R FIG.201 SHEET 2 REV.90   AUG 15/2024
